# SDR SWAA2024010313194

- Difficulty date: October 21, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW BS727A TO BS727B AND LBL3.0 WL148.5 AT AFT CARGO COMPARTMENT 2023-652091<[01] ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 221859911; DUE DATE: 07-NOV-23.;[02] EVALUATED REWORK AREA WEB LOCATED BTW BS727A TO BS727B AND LBL3.0 WL148.5 AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2; ITEM 4.C(B)(1); FIGURE 103 DETAIL E.. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] EVALUATED REWORK AREA WEB LOCATED BTW BS727A TO BS727B AND LBL3.0 WL148.5 AT AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2; ITEM 4.C(B)(1); FIGURE 103 DETAIL E.. SEE INDIVIDUAL SIGNOFFS BELOW.
